# SDR ASAA2017112722693

- Difficulty date: November 27, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 41,791 hours, 12,529 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONG HISTORY OF FAULT CODES 75-10822.  CH A T25 SIGNAL OUT OF RANGE.  ACFT GROUNDED.  ACCOMPLISHED FIM 75-33, 801. NO DEFECTS NOTED.  REMOVED AND REPLACED THE NR 2 ENGINE J9 HARNESS IAW AMM 73-21-06. REMOVED AND REPLACED NR 2 ENGINE PT25 SENSOR IAW AMM 73-21-02-000,400-801-F00. OPS CHECKED GOOD. PERFORMED FADEC SYSTEM TEST IAW AMM 73-21-00-700-802-F00, TESTED OK.
